# SDR YENA20130210039

- Difficulty date: February 10, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5148
- Aircraft time: 2,726 hours, 886 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665509
- Part serial: C1613
- Condition: Low Pressure
- Location: R2 Door
- Part time: 2,726 hours, 886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 493 BOS-DEN, R2 DOOR SLIDE PRESS IN THE RED.  REMOVED AND REPLACED R2 DOOR SLIDE PER AMM 25-62-44-04.  PRESSURE CHECK GOOD.  OPS CHECK GOOD.
